# SDR KC2R2015020549727

- Difficulty date: January 23, 2015
- Submitted: February 5, 2015
- Operation: General aviation
- System (JASC): 7414 · Magneto/Distributor
- Part: Impulse Coupling
- Part number: M3050
- Condition: Cracked
- Location: Magneto
- Part time: 1,200 hours
- Component: Magneto, Slick, 6310
- Component part number: 6310
- Stage of operation: IN
- How discovered: M
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IMPULSE COUPLING FOUND TO BE CRACKED AT ADVANCE STOP NOTCHES OF BASE PLATE. DEFECT WAS DISCOVERED USING MAGNETIC PARTICLE INSPECTION OF PART DURING PERFORMANCE OF MANUFACTURERS RECOMMENDED-500 HOUR INSPECTION.  HAVE SEEN THIS SAME DEFECT ON A VERY LARGE PERCENTAGE OF SLICK IMPULSE COUPLINGS USED ON 6 CYLINDER ENGINES.
